APM  Vol.3 No.9 , December 2013
Value Distribution of L-Functions with Rational Moving Targets
ABSTRACT

We prove some value-distribution results for a class of L-functions with rational moving targets. The class contains Selberg class, as well as the Riemann-zeta function.


Cite this paper
M. Cardwell and Z. Ye, "Value Distribution of L-Functions with Rational Moving Targets," Advances in Pure Mathematics, Vol. 3 No. 9, 2013, pp. 719-723. doi: 10.4236/apm.2013.39098.
References
[1]   J. Steuding, “Value Distribution of L-Functions,” Number 1877 in Lecture Notes in Mathematics, Springer, 2007.

[2]   H. S. A. Potter, “The Mean Values of Certain Dirichlet Series I,” Proceedings London Mathematical Society, Vol. 46, No. 2, 1940, pp. 467-468.
http://dx.doi.org/10.1112/plms/s2-46.1.467

[3]   E. C. Titchmarsh, “The Theory of Functions,” 2nd Edition, Oxford, 1939.

 
 
Top